MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, leak occurred, insulin squirted back out.
 
Additional Manufacturer Narrative
Additional information: a.2.Patient date of birth investigation summary: a complaint history check was not performed as the lot number is unknown for this complaint.A device history record review was not performed as the lot number is unknown for this complaint.The root cause was not concluded due to unavailability of batch information.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE 27X3/8 IB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24955748
Report Number1911916-2026-00187
Device Sequence Number18665278
Product Code FMI
UDI-Device Identifier00382903033027
UDI-Public(01)00382903033027
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303302
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite